# SDR DALA2024113011284

- Difficulty date: November 29, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Bearing
- Condition: Loose
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 LOOSE HINGE ARM FITTING BEARINGS, POSITION: 1, 2, 4, 5, 6, LH ELEVATOR. CORRECTIVE ACTION: REPLACED HINGE ARM FITTING POSITIONS: 1, 2, 4, 5, 6, LH ELEVATOR PER A319 AMM 55-16-42. (0684764)
